Home>drugs by ailments>Common cold>chlorpheniramine maleate + phenylephrine + paracetamol + sodium citrate

Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate

Information about Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate

Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate Uses

Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate is used in the treatment of common cold.

How Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate works

Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate is a combination of four medicines: Chlorpheniramine Maleate , Phenylephrine , Paracetamol and Sodium Citrate, which relieves common cold symptoms.

Common side effects of Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate

Nausea, Headache, Insomnia (difficulty in sleeping), Tachycardia, Palpitations, Dizziness, Fear, Anxiety, Restlessness, Tremors, Weakness, Discomfort when urinating, Hallucination, Convulsion
CONTENT DETAILS
Written By
BDS
Reviewed By
MBA, MD Pharmacology
Last updated
02 Jan 2023 | 01:43 PM (UTC)

We provide you with authentic, trustworthy and revelant information

Want to know more

Available Medicine for Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate

WikorylAlembic Pharmaceuticals Ltd
57 to ₹1055 variant(s)
FlucoldWallace Pharmaceuticals Pvt Ltd
44 to ₹924 variant(s)
Nam Cold Z ForteLincoln Pharmaceuticals Ltd
451 variant(s)
Macbery PMacleods Pharmaceuticals Pvt Ltd
521 variant(s)
Nasiwar ColdBio Warriors Pharmaceuticals Pvt Ltd
641 variant(s)
D M P3Mars Therapeutics & Chemicals Ltd
841 variant(s)
NucoldNG Life Sciences Pvt Ltd
261 variant(s)
KafcoldBlubell Pharma
321 variant(s)
PhencinTablets India Limited
501 variant(s)

Expert advice for Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate

  • Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. 
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Frequently asked questions for Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate

Chlorpheniramine Maleate + Phenylephrine + Paracetamol + Sodium Citrate

Q. Can the use of Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate cause sleepiness or drowsiness?

Yes, Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate may make you feel drowsy or may cause you to fall asleep during your regular daily activities. Avoid driving, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such an episode while you are taking this medicine.

Q. Are there any serious side effects associated with the use of Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate?

Serious side effects associated with Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat. These side effects are uncommon but may be serious and need urgent medical attention.

Q. Will a higher than the recommended dose of Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate be more effective?

No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms, that are not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. Are there any contraindications associated with use of this drug?

It is not recommended to use Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers, overactive thyroid (hyperthyroidism). However, it can be taken if advised by the doctor. The use of Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate should also be avoided if you are taking antidepressant drugs. These drugs, called monoamine oxidase inhibitors (MAOIs), may include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.

Q. Can I breastfeed while taking Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate?

No, it is not advisable to breastfeed while using Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.

Q. What are the instructions for the storage and disposal of Chlorpheniramine Maleate+Phenylephrine+Paracetamol+Sodium Citrate?

Store your medicines in a cool dry place and keep them in the original pack or container until it is time to take them. Store them out of sight and reach of children. Unused medicines should be disposed of in special ways to ensure that pets, children and other people cannot consume them.

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

LegitScript approved
India's only LegitScript and ISO/ IEC 27001:2022 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.